# SDR SWAA2021060779244

- Difficulty date: June 2, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 49,276 hours, 26,313 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER TO BODY UPPER SLIDING SEAL IS CRACKED. ; / R AND R SLIDING SEAL PER M/M REF 53-31-31; R AND R SLIDING SEAL PER M/M REF 53-31-31
